# SDR CA960102003

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Part number: MS3476L2255P
- Condition: Corroded
- Location: Auto Feather
- Part time: 11,752 hours
- Component: Cannon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING SIO 8-61-03 INSPECTION, THE LEFT HAND CONNECTOR (9811-P13) WAS FOUND HEAVILY CORRODED. BACKSHELL AND CANNONN PLUG SHOWING SEVERE 'POWDERING' DUE TO EXCESSIVE CORROSION. THIS CORROSION POSSIBLY  CAUSING LOSS OF CIRCUIT INTEGRITY IN AUTO-FEATHER SYSTEM.
